# SDR SWIA202161977

- Difficulty date: October 30, 2021
- Submitted: November 1, 2021
- Operation: Air carrier
- Aircraft: N472CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7667
- Aircraft time: 45,270 hours, 39,491 cycles
- System (JASC): 5513 · Horizontal Stabilizer, Tab Structure
- Part: Doubler
- Part number: 601R230376
- Condition: Damaged
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTED R/H HORIZONTAL STABILATOR AND FOUND DAMAGE ON FRAME 9 (3/4 INCH HOLES WHERE TWO NUT PLATES BLEW OUT), SKIN IN RIGHT AFT CORNER (1/2 INCH HOLE) AND DAMAGE ON AFT SPAR (3/4 INCH HOLES WHERE ONE NUT PLATE BLEW OUT).    (FILED CLOSED)    REPAIRED DAMAGE ON RH HORIZONTAL STABILIZER IAW REO 601R-55-11-701 REV:-- DATED: 2021-10-30
